# SDR SCNA20201116203

- Difficulty date: October 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE NUTPLATES ON FWD CARGO BAY RT FLOOR TO SIDEWALL ZEE CHANNEL STA 500A-500H+16 RBL 24 WL 156.  CORROSION ON Z-CHANNEL FWD CARGO RT BS 500A-500H FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.  REMOVED Z-CHANNEL BS 500A-500I, IAW SRM 51-40-02-0G-0.  INSTALLED REPLACEMENT Z CHANNEL, IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7501 REV C Z-CHANNEL REPAIR SRM 53-00-53-2R-5.
